Stories
Slash Boxes
Comments
NOTE: use Perl; is on undef hiatus. You can read content, but you can't post it. More info will be forthcoming forthcomingly.

All the Perl that's Practical to Extract and Report

use Perl Log In

Log In

[ Create a new account ]

Ovid (2709)

Ovid
  (email not shown publicly)
http://publius-ovidius.livejournal.com/
AOL IM: ovidperl (Add Buddy, Send Message)

Stuff with the Perl Foundation. A couple of patches in the Perl core. A few CPAN modules. That about sums it up.

Journal of Ovid (2709)

Friday April 11, 2003
03:11 PM

Day 7

[ #11602 ]

I have been working too much, not getting enough sleep and I'm cranky as heck because it's my seventh day without smoking. I just posted a long question on Perlmonks that I had asked a month earlier. I'm am soooo looking forward to the weekend and gobs of sleep.

The Fine Print: The following comments are owned by whoever posted them. We are not responsible for them in any way.
 Full
 Abbreviated
 Hidden
More | Login | Reply
Loading... please wait.
  • Congratulations (Score:3, Interesting)

    by VSarkiss (704) on 2003.04.11 15:19 (#19050) Journal

    IIRC, at this point the nicotine should be gone from your body, so you're coping with psychological rather than physical withdrawal symptoms. Drink lots of water and hang in there.

    • The nicotine isn't gone. I'm using the Patch, but I guess that means it's still the the psychological aspect. I've also discovered that placement of the patch is very important. If I place it too close to my heart, it races. I also placed it on my stomach on my left side and periodically develop sharp pains in the major leg artery on my left side. If I keep the Patch on my arms, I don't seem to have a problem.

    • That doesn't make them any less powerful, unfortunately. At least you can scrub your body clean of the physical aspects.
  • I've had problems when trying patches - with effects similar to those you describe. This time I'm trying the mints that you dissolve slowly in your mouth - with better results, I think because I'm more in control of the dosage. My only current issue is weight gain.... But yes, hang on in there - it can only get easier.